# SDR USAA2013011700019

- Difficulty date: December 23, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 41,932 hours, 17,238 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D57251300002
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 FILIFORM CORROSION ON LEFT WING LOWER FUEL ACCESS DOOR 540JB WS 4067 TO WS 8268 & BETWEEN RIB 14 & RIB 15.  REPLACED LEFT WING LOWER FUEL ACCESS DOOR 540JB IAW A319 AMM 57-27-11-400-002-A & SRM 57-27-11.
